# SDR AALA202209199871

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 28,549 hours, 5,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND RIGHT HAND AFT PASSENGER DOOR EMERGENCY CYLINDER BELOW LIMITS @600 PSI. SERVICED RIGHT HAND AFT PASSENGER DOOR EMERGENCY CYLINDER PER AMM 52-10-00.
